# SDR CA110503006

- Difficulty date: April 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 5,096 hours
- Engine: Cont IO470L
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 3313000047
- Condition: Misinstalled
- Location: Rt Wing
- Part time: 5,561 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) RT AILERON OUTBOARD ATTACH DISCONNECTED IN FLIGHT DUE TO IMPROPER INSTALLATION. ON INSPECTION PICK UP POINTS FOR AILERON ATTACH HAD BEEN MISSED INTERNALLY DUE TO DIFFICULTY IN VISUAL ALIGNMENT IN BETWEEN SKINS WHERE ATTACH HARDWARE PURCHASE AILERON ATTACH HINGE.   CHECKING PREVIOUS LOG BOOK ENTRIES, THE AILERON HAD NOT BEEN REMOVED SINCE 1990. AN ISSUE IS THE PRESSURE OF THE OVERLAPPING SKIN IS ENOUGH TO SIMULATE THE OUTBOARD ATTACH HINGE INSTALLED CORRECTLY. (TC# 20110503006)
